A website número 1 no mundo em audição e perda auditiva
Desde 1999

02 de fevereiro de 2009

Painkillers may aggravate tinnitus

Swedish audiologist warning people with tinnitus that many common painkillers may aggravate their hearing problem.

Painkillers may aggravate tinnitus

If you suffer from tinnitus you should avoid painkillers with acetyl salicylic acid. They may aggravate your tinnitus condition.

The warning was issued by Konrad Konradsson, a leading doctor at the audiology department of the Academic Hospital in Uppsala, Sweden.

Medicines with acetyl salicylic acid are extremely common and in some cases available over the counter.

Be aware of changes

- If you already suffer from tinnitus you should make sure to let your doctor know, said Konradsson. This will enable the doctor to avoid prescribing medication that may aggravate tinnitus.

Whether or not you have tinnitus, you should take special care if you notice any change in your hearing when you take medication. If changes occur, you must discuss this immediately with your doctor, stated Konradsson in the Swedish journal, Auris.

Source: Auris.
Published on hear-it on February 2, 2009.

Por favor use nossos artigos

Você será sempre bem vindo para indicar ou usar nossos artigos. A única restrição é que você forneça um link direto para o artigo específico que usar na página que nos citou/indicou.

Você não poderá, Infelizmente, usar nossas fotos, uma vez que nós não temos copyright delas, mas temos o direito de usá-las em nossa website